MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1412140-J
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Codes Aneurysm (1708); Clinical Endoleak (4843)
Date of Event 09/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm on (b)(6) 2022, with the implant of an alto abdominal stent graft system.It was reported on 24 october 2024, that a type ii endoleak (non-device related) was identified on (b)(6) 2022.The physician elected to monitor the patient.The routine follow-up on (b)(6) 2024, identified that the type ii endoleak (non-device related) continued to fill the aneurysm sac which created a type ib endoleak.Reintervention was performed on (b)(6) 2024 with the implant of an ovation ix iliac limb to treat the aneurysm enlargement and type ib endoleak.After deployment there appeared to still be a small leak; however, the physician thinks it will seal once patient came of heparin.The patient was in good condition post-reintervention.The type ii endoleak (non-device related) is reportedly going to be treated by intervention radiology in november.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.Endologix could not perform an evaluation of the device as the device remains implanted in the patient.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type ii endoleak (persistent) of the lumbar artery, type ib endoleak of the right common iliac artery (persistent) and additional endovascular procedure complaints are confirmed.The aneurysm enlargement complaint is unconfirmed.This is moderately consistent with the reported adverse event/incident.The type ii endoleak is likely anatomy related.Device, user, procedure and anatomy relatedness of the type ib endoleak could not be determined; however, it was reported the type ib endoleak was caused by poor apposition.It is unclear what causes the poor apposition.The final patient status was reported as discharged home on postoperative day one in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date ¿ updated h6: investigation finding codes - remove code 3233 h6: investigation conclusion codes - remove 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
santa rosa, CA 95403
MDR Report Key20578581
Report Number3008011247-2024-00113
Device Sequence Number18166800
Product Code MIH
UDI-Device Identifier00850007370183
UDI-Public(01)00850007370183(17)250331(10)FS033022-52
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberTV-IL1412140-J
Device Lot NumberFS033022-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer12/18/2024
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date12/18/2024
Date Device Manufactured04/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY (LN FS011322-26).; OVATION IX ILIAC LIMB (LN FS022422-36).; OVATION PRIME FILL POLYMER (LN FF102021-01).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale